# SDR DHL9970216C

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Ange
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK, NR 2 ENG PYLON, ANGLE CRACKED AT AFT OF ENG-MOUNT.  REMOVED ANGLE AT NR 2 ENG PYLON AT AFT OF ENG MOUNT IAW B727 SRM 51-30-2.  REPLACED ANGLE AT NR 2 ENG PYLON AT AFT OF ENG MOUNT.  MAT USES 7075-00. 050. PO NR 8315267 LO NR 219081 SIZED 8 BY 3 IAW B727 SRM 51-30-2 ALODINE AND PRIMED IAW B727 SRM 51-10-3 HEAT TREATED VERIFY HARDNESS IAW B727 SRM 51-10-2.  N/R6084.
